# SDR SWAA2012072306098

- Difficulty date: June 24, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C28106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD SKIN CORRODED AT BS 1016, BETWEEN STR 26L TO STR 27R.  REPAIRED SKIN IAW ACO AND DWG.
